On the Equivariant Morse Chain Complex of the Space of Closed Curves.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 279-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1989__201_4_174053,
author = {Hans-Bert Rademacher},
title = {On the {Equivariant} {Morse} {Chain} {Complex} of the {Space} of {Closed} {Curves.}},
journal = {Mathematische Zeitschrift},
pages = {279--302},
year = {1989},
volume = {201},
number = {4},
zbl = {0652.58020},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174053/}
}
Hans-Bert Rademacher. On the Equivariant Morse Chain Complex of the Space of Closed Curves.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 279-302. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174053/